# SDR WVER110320150001

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 32,191 hours, 23,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT FS 202.75, FOUND INDICATION ON TOP OF STIFFNER AT LBL30.0 APPROXIMATELY 0.125" LONG.  STIFFNER FAILED NDT INSPECTION.
